# SDR PIDA06079

- Difficulty date: July 26, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA277 STR 16R. REPAIRED PER SRM 53-00-07.
